# SDR 9704639948

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, TAILCONE DROP CHECK AND PULL TEST OF EXTERIOR HANDLE BOTH EXCEEDED MAXIMUM FORCE LIMITS.  TAILCONE WAS RIGGED AND EXTERIOR HANDLE CLIPS WERE ADJUSTED.
